# SDR WX0A2014072972049

- Difficulty date: July 24, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N408NV
- Make and model: Doug MD 83
- Aircraft serial: 53246
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD WALL EMER EXIT FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT WITH A SERVICEABLE UNIT IAW AMM 25-60-00.  OPERATIONS CHECKED NORMAL AT THIS TIME.
